# SDR DXTA2023101297770

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Make and model: Emb EMB-505
- Aircraft serial: 50500379
- Aircraft time: 6,158 hours, 4,809 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Part number: 4629001017
- Part serial: 0524
- Condition: Defective
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SPOILER FAULT WHITE CAS: SPOILER FAULT CAS DISPLAYED AS ONE OF 3 CAS MESSAGES, ASSOCIATED WITH FCE 2 FAILURE.  REMOVED AND REPLACED THE #2 FCE WITH A REPAIRED FCE (PN OFF/ON 462900-1017, SN OFF 0524, SN ON 0834) ELECTRONICALLY RIGGED IAW EMB-505 AMM 27-30-01. OPERATIONAL CHECKS OF SPOILERS AND PITCH TRIM SATISFACTORY IAW EMB-505 AMM 27•30•0L
